Go Back   Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Supplements

Testosterone Booster flab??

Supplements discussion on Testosterone Booster flab??, within the Bodybuilding Forum; What the heck?? I've been taking this T-bomb for three weeks and while i am getting strong but the flab ...


Reply
 
LinkBack Thread Tools Display Modes
Old 05-09-2009, 04:27 PM   #1
TruGrinder29
Rank: New Member
Experience: 3-5 Years
 
Join Date: May 2009
Location: Alabama
Posts: 1
Country:

Gender:
Default Testosterone Booster flab??

What the heck?? I've been taking this T-bomb for three weeks and while i am getting strong but the flab is coming! Is that a result of the tbomb or do I need to increase my cardio to keep it done?
TruGrinder29 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 05-12-2009, 11:39 AM   #2
Ross86
Rank: Light Heavyweight
Experience: > 1 Year
 
Ross86's Avatar
 
Join Date: Jan 2007
Location: NC
Posts: 3,268
Country:

Gender:
Send a message via AIM to Ross86
Default

lol tribulus won't make you gain fat. T-bomb is junk anyway.
Ross86 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 05-13-2009, 06:33 AM   #3
Kevsworld
Rank: Member
Experience: 10+ Years
 
Kevsworld's Avatar
 
Join Date: Apr 2009
Location: Manila, Philippines
Posts: 282
Country:

Gender:
Default

I believe most supplement "t-boosters" are not worth the money. Flab is a result of diet.
Kevsworld is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Reply

  Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Supplements


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



All times are GMT -8. The time now is 11:15 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.